Pacific Journal of Mathematics

Extreme eigen values of Toeplitz forms associated with Jacobi polynomials.

I. I. Hirschman

Article information

Source
Pacific J. Math., Volume 14, Number 1 (1964), 107-161.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103034367

Mathematical Reviews number (MathSciNet)
MR0161183

Zentralblatt MATH identifier
0154.16301

Subjects
Primary: 47.25

Citation

Hirschman, I. I. Extreme eigen values of Toeplitz forms associated with Jacobi polynomials. Pacific J. Math. 14 (1964), no. 1, 107--161. https://projecteuclid.org/euclid.pjm/1103034367


Export citation

References

  • [1] A. Erdelyi et al., Higher transcendental functions vol. 2, New York 1953.
  • [2] U. Grenander and G. Szeg, Toeplitz forms and their applications, Berkeley and Los Angeles 1958.
  • [3] D. Guy, Hankel multipliertransformationsand weighted p-normSy Trans. Amer. Math. Soc, 95 (1960), 137-189.
  • [4] I. I. Hirschman, Jr., Variation diminishing Hankel transforms, Jour, d Anal. Math., 8 (1960-61), 307-336.
  • [5] I. I. Hirschman, Extreme eigen values of Toeplitz forms associated with orthogonal poly- nomials, to appear in Jour, d Anal. Math.
  • [6] M. Kac, W. L. Murdock and G. Szeg, On the eigen values of certainHermitian forms, J. Rat. Mech. Anal., 2 (1953), 767-800.
  • [7] T. Kato, Quadratic Forms in Hilbert spaces and asymptotic perturbationseries, Mimeographed Notes, Berkeley 1955.
  • [8] R. Nevanlinna, Eindeutige analytische functionen Berlin 1936.
  • [9] S. V. Parter, Extreme eigenvalues of Toeplitz forms and applications to elliptic difference equations, Trans. Amer. Math. Soc, 99 (1961),153-193.
  • [10] S. V. Parter, On the extreme eigenvalues of truncated Toeplitz matrices, Bull. Amer. Math. Soc, 67 (1961), 191-196.
  • [11] S. V. Parter, On the extreme eigenvalues of Toeplitz matrices, Trans. Amer. Math. Soc, 100 (1961), 263-276.
  • [12] G. Szeg, Orthogonal Polynomials, Amer. Math. Soc Col. Pub., 23, New York, 1939.
  • [13] B. von Szegy-Nagy, Spectraldarstellung Linearer Transformationen des Hilbertschen Raumes, Berlin 1942.
  • [14] H. Widom, On the eigenvalues of certain Hermitian operators, Trans. Amer. Math.
  • [15] H. Widom, Stable procesess and integral equations, Trans. Amer. Math. Soc, 98 (1961), 430-439.
  • [16] H. Widom, Extreme eigenvalues of translation kernels, Trans. Amer. Math. Soc, 100 (1961), 252-262.
  • [17] H. Widom, Extreme eigenvalues of N-dimensional convolution operators, Trans. Amer. Math. Soc, 106 (1963), 391-414.